PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1980 January; 73(1): 79.
PMCID: PMC1440056

Management of cardiac complications in tricyclic antidepressant poisoning.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (172K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Brown TC, Barker GA, Dunlop ME, Loughnan PM. The use of sodium bicarbonate in the treatment of tricyclic antidepressant-induced arrhythmias. Anaesth Intensive Care. 1973 Feb;1(3):203–210. [PubMed]
  • Freeman JW, Loughhead MG. Beta blockade in the treatment of tricyclic antidepressant overdosage. Med J Aust. 1973 Jun 23;1(25):1233–1235. [PubMed]
  • Freeman JW, Mundy GR, Beattie RR, Ryan C. Cardiac abnormalities in poisoning with tricyclic antidepressants. Br Med J. 1969 Jun 7;2(5657):610–611. [PMC free article] [PubMed]
  • Koch-Weser J. Drug therapy: bretylium. N Engl J Med. 1979 Mar 1;300(9):473–477. [PubMed]
  • Langslet A, Johansen WG, Ryg M, Skomedal T, Oye I. Effects of dibenzepine and imipramine on the isolated rat heart. Eur J Pharmacol. 1971 May;14(4):333–339. [PubMed]
  • Tuttle RR, Mills J. Dobutamine: development of a new catecholamine to selectively increase cardiac contractility. Circ Res. 1975 Jan;36(1):185–196. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press